Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 54052

Extension shape theory


Ivanšić, Ivan; Rubin, Leonard R.; Schapiro, Philip J.
Extension shape theory // Kyungpook mathematical journal, 40 (2000), 1; 157-172 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 54052 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Extension shape theory
(Extension Shape Theory)

Autori
Ivanšić, Ivan ; Rubin, Leonard R. ; Schapiro, Philip J.

Izvornik
Kyungpook mathematical journal (1225-6951) 40 (2000), 1; 157-172

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
extension theory; dimension theory; shape theory; fundamental dimension; movability

Sažetak
We develop a theory of P-shape for the class of compact Hausdorff spaces and for certain CW-complexes P. The complexes P which are allowed are those which, for each given weight α, admit a P- invertible map of a compact Hausdorff space of weight ≤ α and of extension dimension ≤ P onto the Tychonoff cube I α. In particular it will be seen that classical shape theory comes from the case P = {pt}. Our concept is based on extension theory, and hence for any extension equivalent CW-complex P’, P-shape and P’-shape will be identical. Indeed, if the extension theories of P and P’ are related so that P ≤ P’, then we shall obtain a relation between their shape functors, one factoring through the other.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037006

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Citiraj ovu publikaciju

Ivanšić, Ivan; Rubin, Leonard R.; Schapiro, Philip J.
Extension shape theory // Kyungpook mathematical journal, 40 (2000), 1; 157-172 (međunarodna recenzija, članak, znanstveni)
Ivanšić, I., Rubin, L. & Schapiro, P. (2000) Extension shape theory. Kyungpook mathematical journal, 40 (1), 157-172.
@article{article, year = {2000}, pages = {157-172}, keywords = {extension theory, dimension theory, shape theory, fundamental dimension, movability}, journal = {Kyungpook mathematical journal}, volume = {40}, number = {1}, issn = {1225-6951}, title = {Extension Shape Theory}, keyword = {extension theory, dimension theory, shape theory, fundamental dimension, movability} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • SCI-EXP, SSCI i/ili A&HCI


Uključenost u ostale bibliografske baze podataka:


  • Zentralblatt fur Mathematik
  • Referativnij žurnal
  • Mathematical Reviews





Contrast
Increase Font
Decrease Font
Dyslexic Font